# SDR AU981652

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313U
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Condition: Failed
- Location: Turbine Section
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE REAR TURBINE SHAFT NUT NOT REPLACED WITH NEW ITEM FOLLOWING MAINTENANCE.  CONSEQUENTLY, AFTER 290 HRS OF ENGINE RUNNING, THE 'OLD' NUT FAILED AND BROKE INTO 4 PARTS CAUSING EXTENSIVE DAMAGE TO TURBINE WHEELS, IMPELLORS AND STATORS.  PART TC:  15,395.
